# SDR RAIA00804031

- Difficulty date: April 29, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 19,731 hours, 18,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 7890 - IAD - EMERGENCY LIGHT INOPERATIVE AT THE PASSENGER DOOR.  MAINTENANCE DEFERRED THE AFFECTED LIGHT IAW MEL PROCEDURES.
